Alert archive / Nebraska / Flash Flood Warnings in 2018

Flash Flood Warning 5, NWS North Platte, NE

July 17, 2018Boyd County, Holt County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jul 17, 2018, 1:52 AM CDT for Boyd County, Holt County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2018, 1:52 AM CDT (06:52 UTC)
Expired
Jul 17, 2018, 4:45 AM CDT
In force
3 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Boyd County, NE, Holt County, NE

The radar

The North Platte radar (KLNX), 177 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2018-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2018-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1480 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

302 
WGUS53 KLBF 170652
FFWLBF
NEC015-089-170945-
/O.NEW.KLBF.FF.W.0005.180717T0652Z-180717T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
152 AM CDT TUE JUL 17 2018

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Northeastern Holt County in north central Nebraska...
  Southwestern Boyd County in north central Nebraska...

* Until 445 AM CDT.

* At 152 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to four inches of rain have 
  fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Spencer, Dustin, Spencer Dam, Midway, Parshall Bridge State
  Wildlife Management Area, Scottville, Hull Lake State Wildlife
  Management Area, Anncar and Opportunity.

Additional rainfall amounts of three inches are possible in the 
warned area.

This includes the following highways...
 Highway 281 between mile markers 189 and 215.
 Highway 12 between mile markers 117 and 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4289 9862 4262 9845 4249 9872 4286 9914

$$

Roberg
2 follow-up statements
669 
WGUS73 KLBF 170812
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
312 AM CDT TUE JUL 17 2018

NEC015-089-170945-
/O.CON.KLBF.FF.W.0005.000000T0000Z-180717T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-Boyd NE-
312 AM CDT TUE JUL 17 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
NORTHEASTERN HOLT AND SOUTHWESTERN BOYD COUNTIES...

At 311 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to five inches of rain have fallen. 
Flash flooding is expected to continue.

Some locations that will experience flooding include...
Spencer, Dustin, Spencer Dam, Midway, Parshall Bridge State Wildlife
Management Area, Scottville, Hull Lake State Wildlife Management
Area, Anncar and Opportunity.

Additional rainfall amounts of one inch are possible in the warned 
area.

This includes the following highways...
 Highway 281 between mile markers 189 and 215.
 Highway 12 between mile markers 117 and 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4289 9862 4262 9845 4249 9872 4286 9914

$$

Roberg
849 
WGUS73 KLBF 170948
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
448 AM CDT TUE JUL 17 2018

NEC015-089-170958-
/O.EXP.KLBF.FF.W.0005.000000T0000Z-180717T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-Boyd NE-
448 AM CDT TUE JUL 17 2018

...THE FLASH FLOOD WARNING FOR NORTHEASTERN HOLT AND SOUTHWESTERN
BOYD COUNTIES HAS EXPIRED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4289 9862 4262 9845 4249 9872 4286 9914

$$

Roberg

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 11:14 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 16, 11:14 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
1114 PM CDT Mon Jul 16 2018

.SYNOPSIS...
Issued at 346 PM CDT Mon Jul 16 2018

H5 analysis from this morning had high pressure anchored
over the southern tip of Nevada with a secondary high noted over the
sern CONUS. Active flow continued across the northern tier of states
and southern Canada this morning. A closed low was noted over
western Ontario with a nice 50KT jet streak extending from northern
Minnesota into northern Quebec. Upstream of this feature and
associated trough of low pressure, a tandem of shortwaves were
noted. The first over swrn Idaho and a second off the southern
Oregon coast. At the surface, weak high pressure was present over
northeastern Nebraska this afternoon. A weak stationary front
extended across the panhandle with southerly winds west of this
feature and calm or light easterly winds east of this feature. Skies
were partly cloudy and temperatures as of 3 PM CDT ranged from
82 at Ainsworth to 89 at North Platte.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 346 PM CDT Mon Jul 16 2018

Tonight and Tuesday...Precipitation chances and the
severe threat are the main forecast challenges over the next 24
hours. The shortwave disturbance, currently over southern Idaho will
track into Wyoming late this afternoon, emerging onto the Wyoming
plains early this evening. Convection is expected to initiate in
advance of this feature and track east, then southeast into the low
level jet overnight. The latest NAM12 and GFS, as well as the WARW
develop a robust MCS over the northern panhandle, tracking this
south into swrn Nebraska overnight. Model timing has been in decent
agreement between the GFS and NAM12 solutions which favor a "late
show". However, the WARW and HREF ensembles develop convection
across the Black Hills, forcing this into the nwrn CWA late this
afternoon into the early evening hours. If convection were to fire
early on, it would be more discrete in nature with large hail and
winds being the main threats. This is supported by very steep mid
level lapse rates and deep layer shear of 35 to 40 KTS. Later in the
evening as convection morphs into a MCS, winds and heavy rain will
be the main threats. The concern with heavy rain lies with fcst
PWATS which are north of 1.5 inches in advance of the expected
convection. On Tuesday, precipitation will linger in the southern
and eastern forecast area during the morning hours, with drying
conds developing in the afternoon.

.LONG TERM...(Tuesday night through Monday)
Issued at 346 PM CDT Mon Jul 16 2018

Tuesday night through Thursday...A second, stronger
disturbance, will track across southern Montana and northern Wyoming
Tuesday afternoon. This feature will approach eastern Wyoming and
the Nebraska panhandle early Tuesday evening. As the disturbance
approaches a surface trough of low pressure, located in eastern
Wyoming/Nebraska Panhandle Tuesday evening, showers and
thunderstorms will develop. Once again, storms will track east and
southeast into the nose of the low level jet. Rich low level
moisture, with PWATS in excess of 1.5 inches will be present across
western and north central Nebraska Tuesday night. This will
facilitate the threat for heavy rain. Since timing will be mainly
during the late evening and overnight hours, not real confident
about the threat for widespread severe storms Tuesday night.
Precipitation will linger in the eastern forecast area Wednesday
morning before pushing out by midday. The upper level shortwave
trough, will slowly track across the Dakotas on Wednesday. Showers
and thunderstorms will be possible in advance of this feature,
Wednesday afternoon into early Wednesday evening across the
eastern half of the forecast area. Good subsidence will develop
behind the exiting H5 wave with dry conditions expected late
Wednesday night into Thursday.

Thursday night through Monday...The upper level disturbance will
drift east and deepen as it approaches the southern Great Lakes
late in the week. This will allow ridging across the western CONUS
to amplify Friday through Saturday night. Warmer temperatures and
dry conditions are expected with highs reaching the upper
80s/lower 90s for Friday and Saturday. An upper level trough will
ride across southwestern into south central Canada Saturday night
into Monday. This will lead to an increased threat for showers and
thunderstorms Saturday night into Monday. Will keep pops fairly
low ATTM as the main forcing will be focused over the Dakotas. The
upper level trough will force a cold front through the forecast
area Sunday night with highs falling off to the lower to middle
80s for Monday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1112 PM CDT Mon Jul 16 2018

Overnight, widespread thunderstorms are expected to move east-
southeast, generally affecting all of southwestern Nebraska, south
of highway 2. Storm activity should exit southwest Nebraska
around 12z-14z Tuesday morning. Additonal thunderstorm activity
is possible Tuesday evening west of highway 61.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...CDC
Hazardous weather outlook, Jul 16, 3:13 PM CDT, 10 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
313 PM CDT Mon Jul 16 2018

NEZ004>010-022>029-035>038-056>059-069>071-094-172015-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
313 PM CDT Mon Jul 16 2018 /213 PM MDT Mon Jul 16 2018/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Strong to severe thunderstorms will move into northwest Nebraska
late this evening, generally after 9 PM MDT. Some storms will be
capable of producing large hail, strong winds, and very heavy
rain. The storms will spread southeast across the Sandhills and
southwest Nebraska overnight, where the primary threats are
damaging wind and heavy rain. Frequent cloud to ground lightning
will accompany any thunderstorm.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

Thunderstorm chances continue into Tuesday and Wednesday. A severe
storm capable of producing hail and strong winds cannot be ruled
out, however the primary threats are prolonged heavy rainfall and
frequent lightning.

Additional thunderstorms are possible Saturday and Sunday nights.
Stay tuned to later forecasts regarding severe weather potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this evening and tonight,
primarily for areas west of Highway 83. Any severe weather or
rainfall report is appreciated.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

DS

In the hours before

Local storm report, Jul 16, 11:46 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1146 PM CDT MON JUL 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND GST     THEDFORD                41.98N 100.57W
07/16/2018  M58 MPH          THOMAS             NE   AWOS

            WINDS GUSTING TO 58 MPH OR HIGHER SINCE 1124 PM

&&

CCOLE
Special weather statement, Jul 17, 12:18 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
1218 AM CDT TUE JUL 17 2018

NEZ037-170600-
Logan NE-
1218 AM CDT TUE JUL 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN COUNTY UNTIL 100
AM CDT...

At 1218 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Gandy to 6 miles
northeast of Ringgold. Movement was south at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Stapleton, Gandy, Logan, Tarboz Lake, Shanklin Bluff and Hoagland.

This includes the following highways...
 Highway 92 between mile markers 221 and 236.
 Highway 83 between mile markers 107 and 116.

LAT...LON 4150 10028 4140 10048 4146 10071 4163 10028
TIME...MOT...LOC 0518Z 354DEG 30KT 4157 10030 4155 10066

CDC
Special weather statement, Jul 17, 12:24 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
1224 AM CDT TUE JUL 17 2018

NEZ057>059-069-070-170615-
Chase NE-Hayes NE-Perkins NE-Lincoln NE-Keith NE-
1224 AM CDT TUE JUL 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR PERKINS...SOUTHEASTERN KEITH...
NORTHEASTERN CHASE...SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES
COUNTIES UNTIL 115 AM CDT/1215 AM MDT/...

At 1223 AM CDT/1123 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Paxton to Sedgwick.
Movement was east at 25 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Grant, Wallace, Madrid, Venango, Elsie, Grainton, Wild Horse Spring
and Brandon.

This includes Highway 61 between mile markers 53 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4065 10095 4070 10205 4100 10204 4100 10194
      4111 10133
TIME...MOT...LOC 0523Z 281DEG 23KT 4109 10135 4094 10251

CDC
Special weather statement, Jul 17, 12:35 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
1235 AM CDT TUE JUL 17 2018

NEZ036>038-059-170615-
Custer NE-McPherson NE-Lincoln NE-Logan NE-
1235 AM CDT TUE JUL 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...SOUTHERN
LOGAN...SOUTHEASTERN MCPHERSON AND NORTHWESTERN CUSTER COUNTIES UNTIL
115 AM CDT...

At 1234 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Dunning to near Gandy to
near Tryon. Movement was southeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Arnold, Logan, Finchville, Pleasant Hill and Milldale.

This includes the following highways...
 Highway 92 between mile markers 236 and 269.
 Highway 97 between mile markers 20 and 25.
 Highway 83 between mile markers 97 and 106.

LAT...LON 4151 9981 4126 10013 4131 10081 4152 10091
      4140 10049 4151 10027 4164 10027 4173 10009
TIME...MOT...LOC 0534Z 317DEG 25KT 4170 10018 4151 10043 4154 10090

CDC
Special weather statement, Jul 17, 12:51 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service North Platte NE
1251 AM CDT TUE JUL 17 2018

NEZ036-057-059-170630-
McPherson NE-Lincoln NE-Keith NE-
1251 AM CDT TUE JUL 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEITH...WESTERN
LINCOLN AND SOUTH CENTRAL MCPHERSON COUNTIES UNTIL 130 AM CDT/1230 AM
MDT/...

At 1250 AM CDT/1150 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles southwest of
Ringgold to 8 miles south of Sutherland Reservoir State Recreation
Area. Movement was southeast at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
North Platte, Sutherland, Hershey, Dickens, Sutherland Reservoir
State Recreation Area, Lake Maloney State Recreation Area, North
Platte Airport, Coker, O'Fallons, Birdwood and Somerset.

This includes the following highways...
 Highway 97 between mile markers 1 and 19.
 Interstate 80 in Nebraska between mile markers 149 and 181.
 Highway 83 between mile markers 66 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4071 10099 4110 10132 4152 10091 4098 10062
TIME...MOT...LOC 0550Z 334DEG 29KT 4139 10085 4099 10115

CDC
Special weather statement, Jul 17, 1:13 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service North Platte NE
113 AM CDT TUE JUL 17 2018

NEZ038-059-170700-
Custer NE-Lincoln NE-
113 AM CDT TUE JUL 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND SOUTHWESTERN CUSTER
COUNTIES UNTIL 200 AM CDT...

At 113 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Callaway to near Lake
Maloney State Recreation Area. Movement was southeast at 65 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
North Platte, Sutherland, Hershey, Callaway, Brady, Maxwell, Oconto,
Wellfleet, Lake Maloney State Recreation Area, North Platte Airport,
Keith, Cottonwood Canyon State Wildlife Management Area, Etna,
Milldale, Jeffrey Canyon State Wildlife Management Area, O'Fallons,
Lodi, Finchville, Birdwood and Vroman.

This includes the following highways...
 Highway 97 between mile markers 1 and 3.
 Interstate 80 in Nebraska between mile markers 160 and 208.
 Highway 83 between mile markers 55 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4073 10084 4116 10112 4142 9995 4105 9958
      4105 10022 4074 10023
TIME...MOT...LOC 0613Z 312DEG 57KT 4134 10005 4106 10085

Roberg

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:15 PM CDTSevere Thunderstorm WarningLBFCherry45 min
Jul 16, 7:28 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan47 min
Jul 16, 7:33 PM CDTSpecial Weather StatementLBFSheridan42 min
Jul 16, 7:58 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry47 min
Jul 16, 8:09 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan51 min
Jul 16, 8:46 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry44 min
Jul 16, 9:01 PM CDTSpecial Weather StatementLBFGrant44 min
Jul 16, 9:40 PM CDTSpecial Weather StatementLBFGrant50 min
Jul 16, 10:05 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker40 min
Jul 16, 10:19 PM CDTSpecial Weather StatementLBFThomas41 min
Jul 16, 10:43 PM CDTSpecial Weather StatementLBFArthur, Hooker47 min
Jul 16, 10:53 PM CDTSpecial Weather StatementLBFThomas52 min
Jul 16, 11:01 PM CDTSpecial Weather StatementLBFThomas44 min
Jul 16, 11:16 PM CDTSevere Thunderstorm WarningLBFBlaine, Cherry, Thomas44 min
Jul 16, 11:34 PM CDTSpecial Weather StatementLBFKeith41 min
Jul 16, 11:41 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson, Thomas49 min
Jul 16, 11:57 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln48 min
Jul 16, 11:59 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith46 min
Jul 17, 12:18 AM CDTSpecial Weather StatementLBFLogan42 min
Jul 17, 12:24 AM CDTSpecial Weather StatementLBFPerkins51 min
Jul 17, 12:35 AM CDTSpecial Weather StatementLBFLogan40 min
Jul 17, 12:51 AM CDTSpecial Weather StatementLBFLincoln39 min
Jul 17, 1:13 AM CDTSpecial Weather StatementLBFLincoln47 min
Jul 17, 1:26 AM CDTAreal Flood AdvisoryLBFLincoln88 min
Jul 17, 1:46 AM CDTAreal Flood AdvisoryLBFBoyd, Holt3 hr
Jul 17, 2:01 AM CDTFlash Flood WarningLBFBoyd3 hr
Jul 17, 2:15 AM CDTAreal Flood AdvisoryLBFChase, Hayes, Lincoln, Perkins3 hr
Jul 17, 2:10 PM CDTFlash Flood WatchLBFSheridan14 hr

Nearby

Flash Flood Warnings in Nebraska, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.